MathSciNet Relay Station
MathSciNet bibliographic data
MR158395 (28 #1618) 55.20
Trotter, H. F. Non-invertible knots exist. Topology 2 1963 275–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement